# SDR SWAA2023061246740

- Difficulty date: May 8, 2023
- Submitted: June 12, 2023
- Operation: Air carrier
- Aircraft: N8540V
- Make and model: Boeing 737-8H4
- Aircraft serial: 63598
- Aircraft time: 19,326 hours, 9,563 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Angle
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MAIN WHEEL WELLS VAPOR BARRIER UPPER ANGLE LBL 6' CRACKED AT FASTENER HOLE<[01] REPAIRED LEFT MAIN WHEEL WELL VAPOR BARRIER UPPER ANGLE LBL 6'' IRW 57-10-10-2R-5;[02] CORRECTION TO STEP 1 : REPAIRED LEFT MAIN WHEEL WELL VAPOR BARRIER UPPER ANGLE LBL 6'' R IRW SRM 57-10-10-2R-5;[03] VERIFIED STEP 2
